Journal of Symbolic Logic 32 (1):123 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271279
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,489
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Bounded Immunity and Btt‐Reductions.Stephen Fenner & Marcus Schaefer - 1999 - Mathematical Logic Quarterly 45 (1):3-21.
Max and Min Limiters.James Owings, William Gasarch & Georgia Martin - 2002 - Archive for Mathematical Logic 41 (5):483-495.
Retraceable Sets and Recursive Permutations.T. G. Mclaughlin - 1968 - Journal of Symbolic Logic 33 (1):114-114.
Hereditarily Retraceable Isols.T. G. Mclaughlin - 1968 - Journal of Symbolic Logic 33 (1):114-115.

Analytics

Added to PP index
2016-06-30

Total views
7 ( #1,072,325 of 2,520,890 )

Recent downloads (6 months)
1 ( #405,457 of 2,520,890 )

How can I increase my downloads?

Downloads

My notes